# SDR HALA2018060800288

- Difficulty date: June 8, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 34,919 hours, 5,557 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FLIGHT FCU FAULT. PERFORMED AFS TEST IAW AMM 22-96, FOUND TEST OK. NO FAULT MESSAGE SHOWED. ACFT OK FOR SERVICE.
